MENU

You are here

Publications

Export 1558 results:
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
M
Bruzzo U, Sanguinetti G. Mirror Symmetry on K3 Surfaces as a Hyper-Kähler Rotation. Lett. Math. Phys. 45 (1998) 295-301 [Internet]. 1998 . Available from: http://hdl.handle.net/1963/2888
Bertola M, Eynard B. Mixed correlation functions of the two-matrix model. J. Phys. A. 2003 ;36:7733–7750.
Racca S. A model for crack growth with branching and kinking. Asymptotic Analysis [Internet]. 2014 ;89(1-2):63-110. Available from: https://content.iospress.com/articles/asymptotic-analysis/asy1233
Lazzaroni G, Toader R. A MODEL FOR CRACK PROPAGATION BASED ON VISCOUS APPROXIMATION. {MATHEMATICAL MODELS & METHODS IN APPLIED SCIENCES}. 2011 ;{21}:{2019-2047}.
Formaggia L, Miglio E, Mola A, Montano A. A model for the dynamics of rowing boats. International Journal for Numerical Methods in Fluids [Internet]. 2009 ;61:119–143. Available from: https://doi.org/10.1002/fld.1940
Boissiere S, Mann E, Perroni F. A model for the orbifold Chow ring of weighted projective spaces. Comm. Algebra 37 (2009) 503-514 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/3589
Dal Maso G, Toader R. A model for the quasi-static growth of a brittle fracture: existence and approximation results. Math. Models Methods Appl. Sci., 12 (2002), no. 12, 1773 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/1571
Dal Maso G, Toader R. A model for the quasi-static growth of brittle fractures based on local minimization. Math.Models Methods Appl. Sci., 12 (2002) , p.1773-1800. [Internet]. 2002 . Available from: http://hdl.handle.net/1963/1621
Dal Maso G, Toader R. A Model for the Quasi-Static Growth of Brittle Fractures: Existence and Approximation Results. Arch. Ration. Mech. Anal. 162 (2002) 101-135 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/3056
Dal Maso G, Morandotti M. A model for the quasistatic growth of cracks with fractional dimension.; 2016. Available from: http://urania.sissa.it/xmlui/handle/1963/35175
Chinesta F, Huerta A, Rozza G, Willcox K. Model Order Reduction: a survey. In: Wiley Encyclopedia of Computational Mechanics, 2016. Wiley Encyclopedia of Computational Mechanics, 2016. Wiley; 2016. Available from: http://urania.sissa.it/xmlui/handle/1963/35194
Tezzele M, Demo N, Gadalla M, Mola A, Rozza G. Model Order Reduction by means of Active Subspaces and Dynamic Mode Decomposition for Parametric Hull Shape Design Hydrodynamics. In: Technology and Science for the Ships of the Future: Proceedings of NAV 2018: 19th International Conference on Ship & Maritime Research. Technology and Science for the Ships of the Future: Proceedings of NAV 2018: 19th International Conference on Ship & Maritime Research. Trieste, Italy: IOS Press; 2018. Available from: http://ebooks.iospress.nl/publication/49270
Lassila T, Manzoni A, Quarteroni A, Rozza G. Model Order Reduction in Fluid Dynamics: Challenges and Perspectives. 2014 .
Benner P, Ohlberger M, Patera A, Rozza G, Sorensen DC, Urban K. Model order reduction of parameterized systems (MoRePaS): Preface to the special issue of advances in computational mathematics. Advances in Computational Mathematics. 2015 ;41:955–960.
Strazzullo M, Ballarin F, Mosetti R, Rozza G. Model Reduction for Parametrized Optimal Control Problems in Environmental Marine Sciences and Engineering. SIAM Journal on Scientific Computing [Internet]. 2018 ;40:B1055-B1079. Available from: https://doi.org/10.1137/17M1150591
Chinesta F, Huerta A, Rozza G, Willcox K. Model Reduction Methods. In: Encyclopedia of Computational Mechanics Second Edition. Encyclopedia of Computational Mechanics Second Edition. John Wiley & Sons; 2017. pp. 1-36.
Altafini C, Ticozzi F. Modeling and control of quantum systems: An introduction. IEEE Transactions on Automatic Control. Volume 57, Issue 8, 2012, Article number6189035, Pages 1898-1917 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6505
Matassa M. A modular spectral triple for κ-Minkowski space. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34895
Abenda S, Grava T. Modulation of the Camassa-Holm equation and reciprocal transformations. Ann. Inst. Fourier (Grenoble) 55 (2005) 1803-1834 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/2305
Bruzzo U, Markushevich D. Moduli of framed sheaves on projective surfaces. Doc. Math. 16 (2011) 399-410 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/5126
Maiorana A. Moduli of semistable sheaves as quiver moduli.; 2017. Available from: https://arxiv.org/abs/1709.05555
Bruzzo U, Markushevich D, Tikhomirov A. Moduli of symplectic instanton vector bundles of higher rank on projective space $\\mathbbP^3$. Central European Journal of Mathematics 10, nr. 4 (2012) 1232 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/4656
Falqui G. Moduli Spaces and Geometrical Aspects of Two-Dimensional Conformal Field Theories. [Internet]. 1990 . Available from: http://hdl.handle.net/1963/5552
Brain S, Landi G. Moduli spaces of noncommutative instantons: gauging away noncommutative parameters. Quarterly Journal of Mathematics (2012) 63 (1): 41-86 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/3777
Bertola M. Moment determinants as isomonodromic tau functions. Nonlinearity. 2009 ;22:29–50.

Pages

Sign in